# SDR GTIA2020021753519

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 12,064 hours, 5,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA  R4  FLASHLIGHT  INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R R4 FLASHLIGHT ASSY IAW CMM 25-60-13 DME OPS CHECK GOOD. THIS CLEARS DMI 2547557-1 MOC NOTIFIED PLACARD REMOVED
